# SDR VJ9800611

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 123-124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 123L, L23-24. .035 X 1 DX=29, 124L, L23-24, .010 X .25 DX=25, OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38, CONDITION 1B-3.  NO FURTHER ACTION REQUIRED PER AIRTRAN RES 981872.
